| Model Number |
2120-0500 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Not hispanic/latino.
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "when priming the iv tubing to start immunotherapy the tubing became disconnected at the hub where it would be placed in the alaris pump, when removing the hard blue plastic that protects the tubing." an incomplete date of event of (b)(6) 2019 was provided.It was reported that the set leak due to separation at the silicone segment.